# SDR 9714149986

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Condition: Failed
- Location: Radar Instl
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RADAR STARTED SPOKING ON ALL RANGES AND SETTINGS.  CYCLED ON AND OFF SEVERAL TIMES.  RADAR DOES PAINT WEATHER AND GROUND RETURN.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED TRANSCEIVER AND OPERATION CHECKS GOOD.
